# SDR AALA201711279005

- Difficulty date: November 21, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 19038100003
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE LEFT WING FLAP TRACK NR 1A. REPLACED THE FLAP TRACK IAW AMM 57-54-25-000-801-B.
